# SDR NACA2021123100001

- Difficulty date: December 31, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,354 hours, 18,802 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AFTER PARKING SDQ. ACCOMPLISHED FIM 49-11 FAULT TREE 958, RESET ECU AND APU OPS CHECK NORMAL PER AMM 49-11-00
